# SDR SWAA2020012874770

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 73,725 hours, 43,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Loose
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT MOUNT LOOSE.   SECURED PER AMM 25-64-00 AND SIP.
